# SDR 95ZZZX1469

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4378S
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508009
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Leads
- Condition: Loose
- Location: Lt Prop De-Ice
- Part time: 1,561 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF PILOT COMPLAINT ON CHT SYSTEM, NOTED AND REPAIRED:  LT PROP DE-ICE LEADS LOOSE.
